Cite This Item

Copy Citation

MLA
Mormann, Thomas. “Structural Accessibility and Similarity of Possible Worlds.” Journal of Philosophical Logic, vol. 21, no. 2, 1992, pp. 149–172., www.jstor.org/stable/30226472. Accessed 11 Aug. 2020.
APA
Mormann, T. (1992). Structural Accessibility and Similarity of Possible Worlds. Journal of Philosophical Logic, 21(2), 149-172. Retrieved August 11, 2020, from www.jstor.org/stable/30226472
CHICAGO
Mormann, Thomas. "Structural Accessibility and Similarity of Possible Worlds." Journal of Philosophical Logic 21, no. 2 (1992): 149-72. Accessed August 11, 2020. www.jstor.org/stable/30226472.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.